# SDR 2022FA0000424

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: General aviation
- Aircraft: N545GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 38,891 hours, 27,519 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer Splice
- Part number: MM67035119066
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 7RH GOUGED BETWEEN FS1144-1162 BY A/C PACK WATER INJECTION LINE. REMOVED AND REPLACED STRINGER AND SPLICE IAW REO 670-53-07-1319.
